# SDR DALA2024021602296

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,759 hours, 27,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Part number: UNKNOWN
- Condition: Failed Insp
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 L4 DOOR FWD AND AFT GIRT BAR SLIDERS CHECK FAILED PER CARD #2561 -01257-01E. CORRECTIVE ACTION: REPLACED L4 DOOR GIRT BAR IAW B757 AMM 25-66-01. (0203329)
